# SDR FDEA202409121395

- Difficulty date: September 12, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 40,371 hours, 21,989 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240153229
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPOILER 5 INBD JACK RIB UPPER BORE CORRODED ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH #5 SPOILER INBD JACK RIB I.A.W FEDEX EA   NO: T6-5740-T0380713 P1, SEQ NO:789, TITLE: WINGS- ATTACH FITTINGS- RH WING #5 SPOILER   JACK RIB AT STA ABX 175.875 AND ABX184.625- BEAM ATTACHMENT HOLE REINFORCEMENT   REPAIR- SRM DEVIATION. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
